# SDR E0X2008F00003

- Difficulty date: May 19, 2008
- Submitted: July 9, 2008
- Operation: Air carrier
- Aircraft: N541LR
- Make and model: Braero BAE1251000A
- Aircraft serial: 259041
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: ND00752011
- Condition: Defective
- Location: Cockpit
- Component: Windshield Heat, Lucas
- Component part number: MK22
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT, FLIGHT CREW ELECTED TO TURN ON WINDSHIELD HEAT, SOMETIME AFTER THAT AND BEFORE REACHING CRUISE ALT. THE FLIGHTCREW NOTED THE FO`S RT REAR WINDSHIELD DELAMINATING, LITERALLY COOKED, STATED BY CAPTAIN. FLIGHT CREW LEVELED AT 12,000 FT, DECLARED AN EMERGENCY AND DIVERTED.  LANDIND WAS UNEVENTFUL WITH NO INJURIES TO THE PASSENGERS OR CREW, PILOT NOTED NO UNUSUAL INDICATIONS OR SCREEN OVERHEAT. INSPECTED RT WINDSHIELD AND FOUND OVERHEATED.  REPLACED WINDSHIELD RT SIDE AND THERMAL CONTROL UNIT. FUNCTIONAL CHECK WAS ACCOMPLISHED WITH NO DESCREPANCIES NOTED FOR THE RT WINDSHIELD OR WINDSHIELD HEAT.  (K)
